| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Codes |
Circuit Failure (1089); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion: based on the received information, a damage to the active electrode due to excessive mechanical stress appears very likely.However, to determine an exact root cause device investigation would be necessary.The user has been reimplanted, but the device has not yet been received for investigation.This is a combined initial and final report.
Event or Problem Description
The hearing performance with the device is affected.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: device investigations revealed the substrate of the device circuitry to be broken.The investigation results appear to match the problems mentioned in the recipient report.The exact reason for the crack in the substrate cannot be determined.However, a review of the dhr has been performed and it was confirmed that the device was released according to specifications.In addition a damage to the active electrode which is consistent with minute device mobility was determined to have led to fatigue wire breakages.Other mechanical damages found during investigation are attributable to the removal surgery.This is a final report.
Event or Problem Description
The user's hearing performance with the device was affected.The user has been re-implanted.